Alert archive / Indiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 95, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Aug 2, 2015, 11:56 PM CDT for LaPorte County, Starke County, Indiana. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 2, 2015, 11:56 PM CDT (04:56 UTC)
- Expired
- Aug 3, 2015, 12:45 AM CDT
- In force
- 49 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties LaPorte County, IN, Starke County, IN
The radar
The Northern Indiana radar (KIWX), 84 km from the middle of the area, began a volume at 04:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 2, 8:30 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 4.9 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2040 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 1656 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 234 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 7.5
The text
As transmitted, in the capitals the NWS used until 2016.
326
WUUS53 KIWX 030456
SVRIWX
INC091-149-030545-
/O.NEW.KIWX.SV.W.0095.150803T0456Z-150803T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1156 PM CDT SUN AUG 2 2015
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
STARKE COUNTY IN NORTHWESTERN INDIANA...
SOUTHERN LA PORTE COUNTY IN NORTHWESTERN INDIANA...
* UNTIL 1245 AM CDT
* AT 1155 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WESTVILLE TO LOWELL...MOVING SOUTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS. AT 1150 PM CDT... 60 TO 65 MPH
WINDS WERE REPORTED IN VALPARAISO.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WESTVILLE...KNOX...NORTH JUDSON...KINGSFORD HEIGHTS...WANATAH...
HAMLET...LA CROSSE...KOONTZ LAKE...OAK GROVE...HANNA...KINGSBURY...
SAN PIERRE...WINONA...TOTO...TRACY...UNION MILLS...BASS LAKE...
HASKELL...ORA AND OBER.
THIS INCLUDES INTERSTATE 80 IN INDIANA BETWEEN MILE MARKERS 38 AND
40.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4159 8693 4161 8688 4146 8653 4143 8652
4143 8647 4117 8647 4117 8693
TIME...MOT...LOC 0455Z 295DEG 35KT 4153 8691 4131 8738
HAIL...1.00IN
WIND...60MPH
$$
BENTLEY1 follow-up statement
302
WWUS53 KIWX 030528
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1228 AM CDT MON AUG 3 2015
INC091-149-030545-
/O.CON.KIWX.SV.W.0095.000000T0000Z-150803T0545Z/
STARKE IN-LA PORTE IN-
1228 AM CDT MON AUG 3 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR STARKE AND SOUTHWESTERN LA PORTE COUNTIES...
AT 1228 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR KOONTZ LAKE TO NEAR DUNNS BRIDGE...MOVING
SOUTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
KNOX...NORTH JUDSON...WANATAH...HAMLET...LA CROSSE...OAK GROVE...
HANNA...SAN PIERRE...ORA...OBER...WINONA...TOTO...LOMAX...
GROVERTOWN...SOUTH WANATAH...THOMASTON...BREMS...BASS LAKE AND
ENGLISH LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4145 8693 4145 8676 4140 8654 4139 8647
4117 8647 4117 8693
TIME...MOT...LOC 0528Z 295DEG 35KT 4139 8653 4118 8700
HAIL...0.75IN
WIND...60MPH
$$
BENTLEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 7:14 PM CDT, 4 hours 42 minutes earlier.
Area forecast discussion, Aug 2, 7:14 PM CDT, 4 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
814 PM EDT SUN AUG 2 2015
.SYNOPSIS...
ISSUED AT 428 PM EDT SUN AUG 2 2015
AN UPPER LEVEL DISTURBANCE AND STRONG COLD FRONT CROSSING THE
GREAT LAKES TONIGHT WILL SPARK SHOWERS AND THUNDERSTORMS...SOME
STRONG TO POTENTIALLY SEVERE. A WARM AND HUMID NIGHT WILL BE IN
STORE PRIOR TO THE ARRIVAL OF THE FRONT WITH TEMPERATURES SLOWLY
FALLING TO AN OVERNIGHT LOW IN THE UPPER 60S.
&&
.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 224 PM EDT SUN AUG 2 2015
REGIONAL RADAR LOOP SHOWING ONGOING CONVECTIVE ACTIVITY OVER THE
NORTHERN GREAT LAKES REGION THIS AFTERNOON ALONG WITH A FEW NEW
CELLS NOW FIRING OVER NORTHERN ILLINOIS. WATER VAPOR IMAGERY
DEPICTING STRONG SHORT WAVE ENERGY MOVING INTO WESTERN ONTARIO AS IT
ROUNDS INTO THE BASE OF HUDSON BAY CLOSED LOW. ASSOCIATED SURFACE
LOW OVER NORTHERN WISCONSIN WILL MOVE E/NE AND DRAG COLD FRONT INTO
THE AREA OVERNIGHT...BRINGING CHANCES FOR THUNDERSTORMS WITH IT.
AIRMASS RAPIDLY DESTABILIZING OVER THE REGION AS SPC MESOANALYSIS
AND LAPS SOUNDINGS SHOWING SB CAPES OF 3500-4000J/KG. HOWEVER...VIS
SAT SHOWING MAINLY CLOUD FREE SKIES OVER THE CWA AT THE MOMENT AS
PARCELS STRUGGLE TO BREAK MODEST CAPPING INVERSION. WHILE HIRES
GUIDANCE STILL HINTING AT SOME CONVECTION LATE THIS AFTERNOON OVER
THE NW HALF OF THE CWA...BEST CHANCES FOR MORE ORGANIZED STORMS WILL
BE LATER THIS EVENING AS COLD FRONT APPROACHES. MID LEVEL FLOW
EXPECTED TO INCREASE THIS EVENING AND BRING EFFECTIVE SHEAR VALUES
UP TO 30-40KTS AND WITH A LARGELY UNIDIRECTIONAL WIND PROFILE EXPECT
ANY STRONG TO SEVERE STORMS THAT DO DEVELOP WILL BRING DAMAGING
WINDS AS THE MAIN THREAT. TIMING REFLECTED IN GRIDS LOOKING ON TRACK
WITH ONLY MINOR ADJUSTMENTS...OCCURRENCE OF CONVECTION LOOKS LIKE A
GOOD BET BUT SOME UNCERTAINTY WRT AREAL COVERAGE SO HAVE GONE WITH
SCT WORDING IN 02-05Z TIMEFRAME WHEN CONDITIONS APPEAR MOST
FAVORABLE. LINGERING CHANCE FOR PRECIP INTO MONDAY MORNING IN THE SE
CWA OTHERWISE COOLER AND DRIER CONDITIONS BUILD INTO THE REGION
MONDAY WITH HIGHS U70S-L80S.
&&
.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 224 PM EDT SUN AUG 2 2015
UPPER LEVEL LOW WILL BE LOCATED JUST SOUTH OF JAMES BAY AT THE
START OF THE PERIOD...WITH A SLOW WEAKENING TREND IN STORE AS IT
MOVES NORTHEAST. ALTHOUGH THIS WOULD NORMALLY ALLOW OUR UPPER
LEVEL HEIGHTS TO INCREASE FURTHER AND KEEP US WARM A SERIES OF
WAVES WILL DROP FROM WESTERN CANADA INTO THE PLAINS AND KEEP A
SOMEWHAT COOLER AND POTENTIALLY WET FLOW ACROSS THE REGION. BEST
CHANCE FOR RAINFALL WILL COME MID TO LATE WEEK AS A STRONGER
DISTURBANCE MOVES TOWARDS THE REGION. 12Z GFS DEVELOPS A DECENT
SFC LOW REFLECTION THAT TRACKS ACROSS SOUTHERN INDIANA...WITH A
LARGE SHIELD OF RAIN NORTH OF IT STARTING WEDS AFTERNOON INTO
WEDNESDAY NIGHT. 00Z ECMWF HAS A SIMILAR...BUT FURTHER NORTH AND
SLOWER RESPONSE TO CYCLOGENESIS WITH SFC LOW TRACKING FROM WESTERN
IL THURS AFTERNOON TO NEAR INDY LATE THURSDAY EVENING. WHILE BOTH
TRACKS DO PAINT SOMEWHAT FAVORABLE SETUP FOR PRECIP CHANCES TIMING
AND TRACK ISSUES RESULT IN LOW CONFIDENCE ON BEST PERIOD TO PLACE
HIGHER EMPHASIS ON POPS. WITH A FEW DAYS LEFT TO WATCH TRENDS BEST
OPTION IS TO HOLD WITH CHC POPS WITH A COMPROMISE OF THE 2 MODELS.
FORECAST WITH CHC POPS AT BEST FOR THE TIME BEING.
HIGH TEMPERATURES WILL GENERALLY SETTLE IN THE MIDDLE TO UPPER
70S...COMPARED TO SEASONAL AVERAGES IN THE LOWER 80S.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT)
ISSUED AT 147 AM EDT MON AUG 3 2015
VFR CONDS WILL CONT THIS PD OUTSIDE TRANSIENT MVFR RESTRICTION IN
TSRA INVOF KFWA THROUGH 07Z OR SO. OTRWS SUBSIDENCE FOLLOWS ESP THIS
AFTN IN WAKE OF UPR TROUGH PASSAGE W/SKIES CLRG THIS AFTN TIMED
W/ARRIVAL OF DEEPER NEG THETA-E PUSH AS RIDGE BLDS INTO THE WRN OH
VALLEY.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...BEACH HAZARDS STATEMENT THROUGH MONDAY MORNING FOR MIZ077.
OH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 8 AM EDT MONDAY FOR LMZ043.
SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR LMZ046.
&&
SYNOPSIS...FISHER
SHORT TERM...LOGSDON
LONG TERM...FISHER
AVIATION...T
VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANAHazardous weather outlook, Aug 2, 3:18 AM CDT, 20 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTION NATIONAL WEATHER SERVICE NORTHERN INDIANA 418 AM EDT SUN AUG 2 2015 INZ004>007-MIZ078>081-OHZ001-002-030815- ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-CASS MI-ST. JOSEPH MI-BRANCH- HILLSDALE-WILLIAMS-FULTON OH- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART... GOSHEN...LAGRANGE...TOPEKA...ANGOLA...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN... MONTPELIER...WAUSEON...ARCHBOLD 415 AM EDT SUN AUG 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA... SOUTHWEST LOWER MICHIGAN AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT THERE IS AN ENHANCED RISK FOR STRONG TO SEVERE THUNDERSTORMS THIS EVENING INTO THE EARLY OVERNIGHT. THE PRIMARY THREAT IS WIND GUSTS IN EXCESS OF 60 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003-MIZ077-030815- LA PORTE-BERRIEN- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN 415 AM EDT SUN AUG 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT THERE IS AN ENHANCED RISK FOR STRONG TO SEVERE THUNDERSTORMS THIS EVENING INTO THE EARLY OVERNIGHT. THE PRIMARY THREAT IS WIND GUSTS IN EXCESS OF 60 MPH. THERE IS A HIGH SWIM RISK FOR BERRIEN COUNTY BEACHES TODAY INTO MONDAY MORNING. SEE THE LATEST BEACH HAZARDS STATEMENT FOR DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ008-009-012>018-020-022>027-032>034-OHZ004-005-015-016-024-025- 030815- NOBLE-DE KALB-STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY- ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT- BLACKFORD-JAY-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...KENDALLVILLE...LIGONIER...AUBURN... GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH... BREMEN...ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY... SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON...LOGANSPORT... PERU...WABASH...NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN... DECATUR...BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND... DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA... VAN WERT...DELPHOS...LIMA 415 AM EDT SUN AUG 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORM CHANCES WILL INCREASE MID EVENING INTO MONDAY MORNING AS A COLD FRONT DROPS IN. THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS...BEST CHANCES DURING THE LATE EVENING AND EARLY OVERNIGHT ALONG AND NORTH OF THE HIGHWAY 24 CORRIDOR. THE PRIMARY THREAT IS WIND GUSTS IN EXCESS OF 60 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE FOR THUNDERSTORMS MONDAY MORNING INTO EARLY MONDAY AFTERNOON. SEVERE STORMS ARE NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-030815- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 415 AM EDT SUN AUG 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT TODAY INTO TONIGHT. THERE IS AN ENHANCED RISK FOR STRONG TO SEVERE THUNDERSTORMS THIS EVENING INTO THE EARLY OVERNIGHT. THE PRIMARY THREAT IS WIND GUSTS IN EXCESS OF 60 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Local storm report, Aug 2, 11:07 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1207 AM EDT MON AUG 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1206 AM TSTM WND GST EDWARDSBURG 41.80N 86.08W
08/03/2015 E60 MPH CASS MI PUBLIC
&&
MCSLocal storm report, Aug 2, 11:24 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1224 AM EDT MON AUG 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM HAIL MICHIGAN CITY 41.71N 86.90W
08/03/2015 E0.75 INCH LA PORTE IN PUBLIC
&&
MCSLocal storm report, Aug 2, 11:29 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1229 AM EDT MON AUG 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM TSTM WND GST GOSHEN 41.58N 85.83W
08/03/2015 E60 MPH ELKHART IN PUBLIC
&&
MCSLocal storm report, Aug 2, 11:31 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1231 AM EDT MON AUG 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1201 AM TSTM WND DMG 2 S HILLSDALE 41.89N 84.63W
08/03/2015 HILLSDALE MI EMERGENCY MNGR
NUMEROUS REPORTS OF TREES DOWN THROUGHOUT THE COUNTY.
&&
BENTLEYLocal storm report, Aug 2, 11:39 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1239 AM EDT MON AUG 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1238 AM HAIL NORTH LIBERTY 41.53N 86.43W
08/03/2015 E0.25 INCH ST. JOSEPH IN AMATEUR RADIO
&&
MCSLocal storm report, Aug 2, 11:42 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1242 AM EDT MON AUG 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM TSTM WND GST 2 WNW POTTAWATTOMIE PAR 41.74N 86.91W
08/03/2015 M58 MPH LMZ046 IN C-MAN STATION
&&
MCSThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 8:45 PM CDT | Special Marine Warning | IWX | 2 hr | |
| Aug 2, 10:22 PM CDT | Special Weather Statement | IWX | Elkhart, LaGrange, Steuben | 38 min |
| Aug 2, 11:10 PM CDT | Severe Thunderstorm Warning | IWX | Elkhart, LaGrange | 35 min |
| Aug 2, 11:11 PM CDT | Severe Thunderstorm Warning | IWX | LaPorte | 34 min |
| Aug 2, 11:40 PM CDT | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko, Marshall, Saint Joseph | 50 min |
| Aug 2, 11:48 PM CDT | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko, Noble, Whitley | 42 min |
| Aug 3, 12:46 AM CDT | Special Weather Statement | IWX | Adams, Allen, Cass, Fulton, Huntington, Miami and 4 more | 44 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.